# SDR USAABA04008

- Difficulty date: April 21, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- Engine: Pwa PW4168A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 52U397
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

THE RIGHT IDG BECAME INOPERATIVE.  THE APU WAS STARTED, HOWEVER IT WAS REPORTED THAT THE ELECTRICAL SYSTEM WAS UNSTABLE.  THE FCU HEADING FROZE AND NEW HEADINGS WERE NOT ACCEPTED BY THE AUTOPILOTS NOR THE FLIGHT DIRECTOR.  IN ADDITION, THE CREW REPORTED AN ELECTRICAL SMELL IN THE MID GALLEY.  ALL GALLEY EQUIPMENT WAS SECURED AND THE SMELL ABATED.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED GHE FCU FOR THE NAVIGATION PROBLEM.  NO CAUSE WAS FOUND FOR THE MID GALLEY ODOR.  THE MAIN CAUSE FOR THIS EVENT WAS THE ELECTRICAL PROBLEM.  THE RIGHT GCU AND RIGHT WC-1 WIRING HARNESS WERE REPLACED.  (M)
